RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 4, Pages 626–637 (Mi zvmmf301)  

This article is cited in 1 scientific paper (total in 1 paper)

Modeling of certain problems in financial mathematics: Spread option pricing

K. P. Khorev

Faculty of Mechanics and Mathematics, Moscow State University, Vorob'evy gory, Moscow, 119992, Russia

Abstract: The problem of valuating exotic options, namely, the option on the spread between two forward interest rates is considered. The price of the option is derived under the assumption that the dynamics of debt instruments and the interest rates are described by the Heath–Jarrow–Morton model. The parameters of the model are estimated, and the price of the option is numerically computed based on Russian bond market data.

Key words: spread option, forward interest rate, Health–Jarrow–Morton model, probabilistic methods.

Full text: PDF file (1323 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:4, 601–611

Bibliographic databases:

UDC: 519.676
Received: 24.08.2006
Revised: 18.09.2006

Citation: K. P. Khorev, “Modeling of certain problems in financial mathematics: Spread option pricing”, Zh. Vychisl. Mat. Mat. Fiz., 47:4 (2007), 626–637; Comput. Math. Math. Phys., 47:4 (2007), 601–611

Citation in format AMSBIB
\Bibitem{Kho07}
\by K.~P.~Khorev
\paper Modeling of certain problems in financial mathematics: Spread option pricing
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 4
\pages 626--637
\mathnet{http://mi.mathnet.ru/zvmmf301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2376626}
\zmath{https://zbmath.org/?q=an:05200946}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 4
\pages 601--611
\crossref{https://doi.org/10.1134/S0965542507040057}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248138399}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf301
  • http://mi.mathnet.ru/eng/zvmmf/v47/i4/p626

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Nikulin, A. S. Odintsova, “Statisticheski spravedlivaya tsena na evropeiskie optsiony koll soglasno diskretnoi modeli «srednee-dispersiya»”, Kompyuternye issledovaniya i modelirovanie, 6:5 (2014), 861–874  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:260
    Full text:141
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019